# SDR USAA000432

- Difficulty date: March 22, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 49,693 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK CRACKED 5 INCHES, LBL 46, BS 1635 TO 1640 SEAT TRACK.  INSTALLED NEW SEAT TRACK PER SRM 51-40-02.  CORROSION LEVEL 1.  (M)
